A compactification of the space of algebraic maps from ℙ1 to ℙn

Yi Hu, Jiayuan Lin, Yijun Shao

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We provide a natural smooth projective compactification of the space of algebraic maps from ℙ1 to ℙn by adding a divisor with simple normal crossings.

Original languageEnglish (US)
Pages (from-to)1-30
Number of pages30
JournalCommunications in Analysis and Geometry
Volume19
Issue number1
DOIs
StatePublished - Jan 2011

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Geometry and Topology
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'A compactification of the space of algebraic maps from ℙ<sup>1</sup> to ℙ<sup>n</sup>'. Together they form a unique fingerprint.

  • Cite this